| Model Number |
TV-AB3480-J |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Aneurysm (1708); Failure of Implant (1924)
| Date of Event |
10/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix aaa stent graft system and two (2) ovation ix iliac limbs.It was also reported that a palmaz (non-endologix) stent was implanted at an unknown time for an unknown reason.Approximately two (2) years post initial procedure it was identified that the sealing ring is in the sac of the aneurysm, there is aneurysm enlargement and a type ia endoleak.Reintervention has been scheduled.The patient is reported to be stable.
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident could not be completed.No medical records nor medical imaging relevant to the reported adverse event/incident was received by endologix.The user facility was unable to provide this information.Due to the absence of medical records and medical imaging; device, use, procedure, and/or anatomy relatedness to this adverse event/incident could not be evaluated.The final patient status was reported as being stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.H6: medical device problem codes: remove 3190.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.